# SDR DALA2016022501459

- Difficulty date: February 23, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 75,522 hours, 57,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW ON FLT 2482, FOUND THE EMERGENCY LIGHT AT SEAT ROW 30 INOPERATIVE. MAINTENANCE FOUND AND REPAIRED A BAD JUNCTION BETWEEN THE ACFT AND SEAT.
